Generalized hypergeometric function identities at argument±1

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Generalized hypergeometric function identities at argument±1. Integral Transforms and Special Functions, 25 (11). 909 - 921. ISSN 1065-2469

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1080/10652469.2014.939078
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > VU College
Keywords generalised hypergeometric function identities
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login